# SDR UALA2011020700633

- Difficulty date: February 7, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 59,367 hours, 10,740 cycles
- Engine: Pwa PW4077
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 60B9260219
- Condition: Faulty
- Location: Refuel Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LEAK CHECK OF LT INBD REFUEL VALVE,  VALVE WOULD NOT CLOSE.  FOUND NEW CONTROL VALVE FOR LEFT INBD FILL VALVE MANUAL CONTROL KNOB FROZEN. REPLACED CONTROL VALVE. FILL VALVE OPERATES NORMAL.
